# SDR 2008UALA03921

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 42,644 hours, 15,177 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP HAS A REPAIR OF 8 INCHES BY 15 INCHES ON LOWER TRAILING EDGE.  THE TRAILING EDGE OF REPAIR IS SEPARATING FROM FLAP.  *S/D*  REPAIRED FLAP.
